# SDR SWIA202156696

- Difficulty date: February 11, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL "A" BRACKET CRACKED AT FWD INBOARD POSITION.   (C-CHECK) RO 3/4/2021    NEW "A" BRACKET INSTALLED PER REO 670-54-21-971 REV A, DATED 2017-05-11 AND CRJ900 SRM 51-42-14-001-001-A01 AND CRJ900 SRM 51-42-20-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
